Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 4, Pages 492–502 (Mi zvmmf3658)  

A numerical methods for solving a quasilinear elliptic equation with a small parameter at the highest derivatives

I. P. Boglaev

Moscow

Full text: PDF file (1007 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:2, 118–125

Bibliographic databases:

UDC: 519.632
MSC: Primary 65N06; Secondary 65N15, 35J65, 35B25
Received: 05.03.1987

Citation: I. P. Boglaev, “A numerical methods for solving a quasilinear elliptic equation with a small parameter at the highest derivatives”, Zh. Vychisl. Mat. Mat. Fiz., 28:4 (1988), 492–502; U.S.S.R. Comput. Math. Math. Phys., 28:2 (1988), 118–125

Citation in format AMSBIB
\Bibitem{Bog88}
\by I.~P.~Boglaev
\paper A numerical methods for solving a quasilinear elliptic equation with a small parameter at the highest derivatives
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 4
\pages 492--502
\mathnet{http://mi.mathnet.ru/zvmmf3658}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=943610}
\zmath{https://zbmath.org/?q=an:0645.65055}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 2
\pages 118--125
\crossref{https://doi.org/10.1016/0041-5553(88)90156-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3658
  • http://mi.mathnet.ru/eng/zvmmf/v28/i4/p492

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:125
    Full text:72
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022